MathSciNet Relay Station
MathSciNet bibliographic data
MR1984834 94B60
Chen, Chien-Yu; Duursma, Iwan M. Geometric Reed-Solomon codes of length 64 and 65 over $\Bbb F_8$. IEEE Trans. Inform. Theory 49 (2003), no. 5, 1351–1353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement